Title of article :
Weak classical orthogonal polynomials in two variables
Author/Authors :
Fernلndez، نويسنده , , Lidia and Pérez، نويسنده , , Teresa E. and Piٌar، نويسنده , , Miguel A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
13
From page :
191
To page :
203
Abstract :
Orthogonal polynomials in two variables constitute a very old subject in approximation theory. Usually they are studied as solutions of second-order partial differential equations. In this work, we study two-variable orthogonal polynomials associated with a moment functional satisfying the two-variable analogue of the Pearson differential equation. From this approach, we derive the extension of some of the usual characterizations of the classical orthogonal polynomials in one variable.
Keywords :
Classical orthogonal polynomials , Orthogonal polynomials in two variables
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2005
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1552896
Link To Document :
بازگشت